# SDR UIEA2020030300358

- Difficulty date: March 1, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,592 hours, 19,902 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9387M23P11
- Condition: Defective
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LP 822383-1 - STATUS MSG - LH ENG IGNITER NR 2 - (SEE DISCREPANCY ITEM NR 02)                                              LP 822383-2 - INFO ONLY - LH ENGINE NO LIGHT OFF ON FIRST START ATTEMPT. PLACED ENG START SELECTOR IN BOTH. NORMAL START SECOND ATTEMPT.( LP 822383-1 AND -2:  REMOVED AND REPLACED LH ENG IGNITER PLUG NR 2 IAW AMM 74-21-02, OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.  LP 822383-3: PER MCC REQUEST (DUE LH ENG IGNITION HISTORY), REMOVED AND REPLACED RELAY K1251 (OFF PART: PN BACR13C62A, NSN) IAW SWPM 20-81-00 AND WDM 74-31-11, RAN ENGINE IAW 71-00-00 IN SINGLE START TWICE. BOTH RUNS NORMAL. NO STATUS MSG, OPS CHECK GOOD. )
